MathSciNet Relay Station
MathSciNet bibliographic data
MR103418 (21 #2188) 46.00
Sz.-Nagy, Béla; Foiaş, Ciprian Sur les contractions de l'espace de Hilbert. III. (French) Acta Sci. Math. Szeged 19 1958 26–45.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement